# SDR AALA201703169001

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 52,663 hours, 8,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984002
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 3A HAS A DETACHED LENS COVER. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10.  OPERATIONAL CHECKED GOOD.
